# SDR DLM90080358

- Difficulty date: February 28, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Lug
- Part serial: 89055
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ STAB PIVOT BEARING LUGS (4 EA) AND BARE SLEEVES (2 EA) CORRODED AND PITTED.  INSTALLED REPAIRED HORZ STAB LUGS, IAW DELTA ER/A 466670-14 REV. DATE 19FEB08 I/R.
